# SDR DALA2020031601854

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE UPPER SURFACE AND VERTICAL SURFACE OF THE SHEAR TIE IN AFT CARGO AT STA 1197+88,BETWEEN S- 39L AND S-38L. LOG-PAGE UPDATED MEASURED THE CLEAN UP SHEAR TIE DEPTH IS 0.007".REMAIN THICKNESS IS 0.033" THE ORIGINAL THICKNESS IS .0.040" ALLOWABLE DAMAGE IS .10% ORIGINAL THICKNESS AND FOUND OUT OF LIMIT AS PER B767-400 SRM 53-00-07 ALLOWABLE DAMAGE .2 RELEASE:59.00 DATE:19 DEC 19. AND REMOVED AND REPLACED THE SHEAR TIE AS PER B767-400 SRM 51-40 -02 RELEASE (1531429)
